# SDR YENA2022072200703

- Difficulty date: July 19, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N972JT
- Make and model: Airbus A321-231
- Aircraft serial: 07455
- Aircraft time: 20,078 hours, 6,574 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#746, PSE-JFK. (AIRCRAFT DIVERTED TO SJU) 'HEAVY DIRTY SOCK SMELL IN COCKPIT AND MODERATE IN CABIN; FOR COMPLIANCE WITH THIS ITEM SEE LOG PAGE 3342895, ITEM 1 (COMPLIED WITH SECTION A-LEVEL 1 ODOR PER INFO NOTICE 2017-T015F SECTION A. A/C IS OK FOR SVC. REF: LOG PAGE 3342893 ITEM 1 FOR T/S AND SIGN OFF.). SECTION A-LEVEL 1 ODOR PER INFO NOTICE 2017-T015F SECTION A COMPLIED WITH.'
